Research Repository

Some New Inequalities of Ostrowski Type

Dragomir, Sever S (2003) Some New Inequalities of Ostrowski Type. The Australian Mathematical Society Gazette, 30 (1). pp. 25-30. ISSN 1326-2297

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID5810
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 May 2011 05:48
Last Modified: 17 Aug 2011 02:05
URI: http://vuir.vu.edu.au/id/eprint/2418
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar